Journal of Applied Mathematics

A Discontinuous Finite Volume Method for the Darcy-Stokes Equations

Zhe Yin, Ziwen Jiang, and Qiang Xu

Full-text: Open access

Abstract

This paper proposes a discontinuous finite volume method for the Darcy-Stokes equations. An optimal error estimate for the approximation of velocity is obtained in a mesh-dependent norm. First-order L 2 -error estimates are derived for the approximations of both velocity and pressure. Some numerical examples verifying the theoretical predictions are presented.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 761242, 16 pages.

Dates
First available in Project Euclid: 5 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1365174343

Digital Object Identifier
doi:10.1155/2012/761242

Mathematical Reviews number (MathSciNet)
MR3005217

Zentralblatt MATH identifier
1264.76070

Citation

Yin, Zhe; Jiang, Ziwen; Xu, Qiang. A Discontinuous Finite Volume Method for the Darcy-Stokes Equations. J. Appl. Math. 2012 (2012), Article ID 761242, 16 pages. doi:10.1155/2012/761242. https://projecteuclid.org/euclid.jam/1365174343


Export citation